# SDR ASAA2013073007270

- Difficulty date: July 30, 2013
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 66,684 hours, 38,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384410
- Condition: Corroded
- Location: Bs 867-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK, RBL 13.8, STA 919-947 HAS AREAS OF CORRODED.  ACFT GROUNDED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A-1 DETAIL XIV, FABBED REPAIR PARTS IAW SRM 53-00-53-2R-2, INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R 2, W .75", O .70", R .57", L 1.00", D .13".
